# SDR SCNA20240701259

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 52,522 hours, 30,267 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Odor
- Location: L2 Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ELECTRICAL SMELL WITH NO SMOKE COMING FROM L2 COCKPIT WINDOW ( ELECTRICALLY HEATED WINDSHIELDS; NO. 2 WINDOW ). DUE TO REPLACEMENT OF WINDOW IN DEFECT 780433, MEL 30-11-2 IS CLEARED. L2 WINDOW HEAT OKAY FOR SERVICE
